# SDR AALA20120625002

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 55,420 hours, 7,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4G AFT SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 4G EMERGENCY LIGHT.  OPS CHECK NORMAL.
